It could be a fluid balance issue.
If you have high blood pressure, you should see your doctor about getting on a blood pressure medicine. Often times these BP medicines are combined with a diuretic to help with fluid overload.
Also, from my experience over the past year, I have found that I lose weight in the order that I put it on. I lost the extra fat in my hands, arms, and lower legs first. Then, my chest, shoulders and neck have thinned out. Now my thighs are getting thinner. I can't wait till my belly is gone, but it will be the last thing that will go, it has been there as long as I can remember.
Hope this is helpful.
Chad. Cochran, RD, LD.
You lose weight in the last area it was put on. In other words, no, it is not possible to allocate your weight loss. You can, however, gain muscle in different areas so that it appears you are gaining or losing muscle in certain areas.
Could be a touch of fluid retention, so you could up your water intake and see if this makes a difference. I've lost a stone and a half, and have gone from being an even hourglass to a pear, I read that it can be partly to do with the circulation in your thighs not being as good as your upper body. Keep plugging away though, you sound like you're doing great!
Yeah, it's not like I'm on some big weight loss journey...Just trying to get back in shape after going a little too far up in ED recovery...I'm pretty much just losing all the extra water retention and I was wondering if that could happen unevenly.
i lost tons of weight on my upper body first everything else exspecially my hips and thighs are last to go,even with doing weights
The side effects of allergy medications keep some people from using them. Natural remedies can be a great alternative, but some are more effective than others.